| Model Number |
7300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Intermenstrual Bleeding (2665)
| Date of Event |
07/30/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, a female patient, unknown age was treated with a sonata device, later the patient was re-admitted four days after the procedure showed profuse bleeding.Patient received a transfusion and a fibroid from the lower segment was observed to be protruding.At the time of the event patient was being monitored to see if the fibroid would be delivered on its own, otherwise they were going to take the patient back to the operating room to remove it.It was reported that the patient had received a previous acessa procedure for a lower segment fibroid.
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.